# SDR SWAA2016050451547

- Difficulty date: April 18, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 67,330 hours, 53,880 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Part number: 65C37547
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD END OF CROSSBEAM E CRACKED AT UPPER FASTENER HOLE, 3RD HOLE AFT FROM FITTING.  REPAIRED CROSSBEAM E IAW SRM & DWG.
